# SDR 05FDEA00331

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 43,967 hours, 10,075 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 4059005901
- Part serial: 00022151
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

FLAP DISAGREE ALERT AFTER TAKEOFF AT WSSS.  CONFIG PAGE SHOWED SLATS EXT L22/25, R24/23.  DID QRH PROCEDURE.  DUMPED FUEL TO RETURN TO WSSS.  REMOVED AND REPLACED FLAP DUPLEX ACTUATOR AND ALL 4 INBD FLAP CONTROL VALVE RESTRICTORS.
